# SDR UPS04143048

- Difficulty date: September 3, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Engine: Pwa PW4158
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF M287110 ESCAPE SLIDE DEPLOYED. REPLACED ESCAPE SLIDE ASSY IAW MM 25-61-21-4.  OKAY FOR SERVICE. CLEARED DMI M287110.
